| Model Number |
P8040G |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The baxter technician found the brake casters needed to be replaced.Per the baxter service manual the bed should be subject to an effective maintenance program.An annual service of the bed is advised in order to maintain its characteristics and performance.Brake casters should be checked for cuts, wear and quality of tread, etc.And replaced when necessary.Apply the brake and make sure the stretcher does not move.If there is movement, look at the brake components for wear.Apply the steer, and make sure the stretcher steers correctly.Look at the steer components for wear.Put the stretcher in neutral.Make sure all four casters rotate and roll freely.Adjust or replace components if necessary.A search of the baxter maintenance records showed baxter performed preventive maintenance on this bed on october 2, 2024.It is unknown if the facility performed any other preventive maintenance on this bed.The technician replaced the brake casters to resolve the reported event.Based on this information, no further action is required.
Event or Problem Description
Baxter received a report stating that trauma stretcher frame brake casters were not holding.The bed was located at the account and occurred during baxter servicing/testing.There was no patient/user injury, medical intervention, symptom, or adverse event reported.